# SDR UALA2013050703205

- Difficulty date: May 6, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 70,182 hours, 10,058 cycles
- Engine: Pwa PW40903
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Condition: Damaged
- Location: Egt Indication
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE EGT FLUCTUATES.  REPLACED NR 4 EGT PROBE PER AMM 77-21-01 AND PERFORMED ENGINE RUN FIVE MINUTES FOUND EGT INDICATIONS NORMAL.
